The sleeping pill and the e-cig, making me head spin!

@alberello75 (17493)
Genova, Italy
November 14, 2015 7:21am CST
Days ago, I wrote a post, concerning the purchase of an e-cig. Such a device, is provided with consumable liquids, containing a certain gradation of nicotine. Such gradation, can be from 9, or 18 mg/g. I, unfortunately, being a heavy smoker, I thought to buy immediately the liquid to capacity 18. In the evening I often have difficulty falling asleep and therefore I make use of sleeping pills in drops. After taking these drops to sleep, I lie down on the bed and start to "evaporate", until I do not come completely taken out of sleep and then I fall asleep. The problem lies in the fact that I have found that the vapor containing nicotine (and surely other chemical substances), added with the sleeping pill, it makes me head spin! Perhaps is the case that the next time I'll start to use gradation nicotine 9 mg/g. I believe in fact that at 18, it's too heavy for me and it could make bad reaction with sleeping pills. For people "experts" in medicine, I point out that the sleeping pill, dosed in drops, contains benzodiazepines!
19 people like this
15 responses
@LadyDuck (157183)
• Switzerland
14 Nov 15
Be careful Alessandro, ask your doctor if this can be a dangerous mix.
7 people like this
@alberello75 (17493)
• Genova, Italy
14 Nov 15
Yes, I will do it. About certain things, it is always better to listen a medical advice.
5 people like this
• Dayton, Ohio
14 Nov 15
@alberello75 the unfortunate part is that e cigs are newer and don't have adequate research done. There are two reasons to tell your doctor, one for your own safety and two so they can gather concrete facts that can be compiled for research. 18 mg is WAY to much for me. It actually made me vomit. My doctor points out that nicotine raises the heart rate. Can you avoid mixing the e cigs and the sleeping med together u til you see your doctor?
5 people like this
@Marcyaz (35671)
• United States
14 Nov 15
Yes, do contact your doctor and ask his/her advice.
2 people like this
@Susan2015 (20580)
• United States
14 Nov 15
I hope you come to a place where it doesn't make your head spin. That's not a good feeling.
4 people like this
@alberello75 (17493)
• Genova, Italy
14 Nov 15
In fact, it is a feeling for nothing pleasant!
2 people like this
@Marcyaz (35671)
• United States
14 Nov 15
Your head spinning may be a warning sign that something is not right.
1 person likes this
@alberello75 (17493)
• Genova, Italy
14 Nov 15
@Marcyaz Yes, Infact!
1 person likes this
@ria1606roy (2684)
• Kolkata, India
14 Nov 15
It's probably because the benzos decrease in concentration when it interacts with nicotine, so you might be having trouble falling asleep too, aside from spinning of the head. It's best not to mix the two. Take the minimum amount possible.
3 people like this
@Marcyaz (35671)
• United States
14 Nov 15
I would say stop taking one or the other and certainly do not take them together until you find out if it is okay from your doctor.. There has not been a whole lot of research done on the e cigs yet so I would be very concerned.
1 person likes this
@alberello75 (17493)
• Genova, Italy
14 Nov 15
So, as I was advised before have heard the doctor, then obviously lower the dosage of nicotene.
@alberello75 (17493)
• Genova, Italy
14 Nov 15
@Marcyaz Well, if you talk to the manufacturers of the e-cig, they say that the risk is minimal, but they do it mostly for commercial purposes! I do not care about their business, but I care about people's health!
1 person likes this
@Rosekitty (19441)
• San Marcos, Texas
14 Nov 15
Something i will have to check on my middle son since he uses one..
3 people like this
@alberello75 (17493)
• Genova, Italy
14 Nov 15
Yes, you do it right, keep an eye on your son, do not have to joke about this "stuff", sometimes it can be very dangerous!
2 people like this
@jstory07 (67037)
• Roseburg, Oregon
14 Nov 15
You could be taking something that is dangerous when mixed together. So be careful.
3 people like this
@alberello75 (17493)
• Genova, Italy
14 Nov 15
Well, in fact it is as if I mix medicine with poison! I'm not very smart, are you agree?
@Marcyaz (35671)
• United States
14 Nov 15
Did you talk to your doctor about mixing these together, I wouldn't take anything until I found out it was alright.
2 people like this
@alberello75 (17493)
• Genova, Italy
15 Nov 15
@Marcyaz I want to tell you something that I have already said to another user here. Remember that no doctor recommends to smoke. But the absurdity is that maybe sometimes he is the first to do so! With this, nothing takes away my confidence in my doctor, at least on him, I have the certainty that he is not of this type.
1 person likes this
@Marcyaz (35671)
• United States
15 Nov 15
@alberello75 That is good to hear, years ago I had a doctor that smoked and even smoked in his office but as he was about to retire he was not my doctor for very long.
1 person likes this
@Jessicalynnt (47854)
• Centralia, Missouri
14 Nov 15
18 is really high, hubby smokes about a pack a day and said 12 was even too much.
2 people like this
@alberello75 (17493)
• Genova, Italy
14 Nov 15
If he was told that 12 is too much, then I leave you imagine what is 18!
1 person likes this
@birjudanak (7227)
• India
15 Nov 15
i never see e-cig and hows it work but smoking is not good thing and your this mixing is do you do after taking advice or your own decision?
1 person likes this
@alberello75 (17493)
• Genova, Italy
15 Nov 15
No, in the evening sometimes I find it hard to sleep, for this reason, sometimes I take sleeping pills. But in the wait to fall asleep, sometimes I watch a movie, and while I exhale the vapor of the e-cig, I feel dizzy.
1 person likes this
• India
15 Nov 15
@alberello75 while i feel asleep at that time i flicking my eye continuous on-off till 1 or 2 minutes and before doing this play 5 mins game on mobile so due to this eyes become tired and feel sleepy its work on me so i tell you will try it and see
1 person likes this
@alberello75 (17493)
• Genova, Italy
15 Nov 15
@birjudanak Ok, thanks, I will try it.
1 person likes this
• United States
14 Nov 15
Hi there @alberello75 How about adding a food source that will help you fall asleep and kick start your Circadian Rhythm ? Do you like bananas ?
1 person likes this
@alberello75 (17493)
• Genova, Italy
14 Nov 15
@enlightenedpsych2 Well, to be honest, I thought. Someone advised me to drink a glass of milk to reconcile sleep.
• United States
16 Nov 15
Yeah but warm milk is not very exciting and could cause gas, I like the banana idea better or of course adding magnesium to your weekly supplementation, if you do that @alberello75
1 person likes this
@alberello75 (17493)
• Genova, Italy
17 Nov 15
@enlightenedpsych2 Ok, thanks, I'll keep it present maybe I could ask for advice to an expert. Some time ago, I was wrong, because I trusted for some time of a doctor in homeopathy. Too bad, as the source read on Wikipedia, this alternative therapy, it seems scientifically proven as a real failure
@just4him (116854)
• Green Bay, Wisconsin
15 Nov 15
It sounds like you should not take the sleeping pills with the e-cig.
1 person likes this
@alberello75 (17493)
• Genova, Italy
15 Nov 15
Surely this will be the correct decision. However on Monday will talk about this with my doctor.
@Hatley (164654)
• Garden Grove, California
14 Nov 15
from all the comments I read here i would also see your doctor and get some ides a of how much is enough but is not t oo much.
1 person likes this
@alberello75 (17493)
• Genova, Italy
14 Nov 15
The medical opinion, surely I will listen. But remember one thing. No doctor recommends to smoke, that's for sure, but for the absurd, maybe he is the first to do it! Fortunately, this is not mine!
@LeaPea2417 (20386)
• Toccoa, Georgia
14 Nov 15
You need to talk to a doctor about this.
1 person likes this
@dodoazo (19464)
• Philippines
5 Dec 15
I am not your friend, neither your relative or a member of your family. I may give you this unsolicited advice of not taking for granted or experimenting anything to remedy your sleeping problem. Time is too important and essential. It is not yet too late to see the medical specialist for your problem. Hope you will be recovered from your present malady.
@rhpinc (1316)
• Santa Barbara, California
19 Nov 15
They even make some that doesn't have nicotine in it, but just flavourful vapor. I have a Blu, which is flavoured too, but does have the nicotine in it...
@rakski (15898)
• Philippines
18 Nov 15
maybe you should ask a doctor about this